# SDR USAAD97080

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - FOUND THAT THE LAST THREE EMERGENCY LIGHTS STAY ON WHEN A/C IS POWERED DOWN.  REPLACED BATTERY PACK FOR AFT CENTER AISLE OVERHEAD EMERGENCY LIGHTS.  (M)
